# SDR UIEA2019010300006

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,177 hours, 24,266 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170418
- Part serial: 4382
- Condition: Defective
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WX RADAR SYS DISPLAYS MSG WXR WEAK. ( R/R WEATHER RADAR RT SIDE REF AMM 34-43-01 OPS CK OK  )
